# SDR AALA200802019

- Difficulty date: August 3, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 27,657 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT SHROUD AT SEAT 16D DAMAGED.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
